Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi.. so i have been taking spiro since august and the pills were made by the lab Actavis. A week and a half ago, i go to pick up my pills and while they are spironolactone, they are different - larger with different writing, and made by the lab Qualitest. And these past couple days i have been breaking out more than usual...

Has this happened to anyone else?

Could the switch be a reason for my breakout? or is it all in my head lol?

Share this post


Link to post
Share on other sites

It could be a reason; each manufacturer uses different 'filler' ingredients. Sometimes the bioavailability of the actual med itself is different between generics. Sometimes not a great deal, but enough to make a difference. You should get used to the new medication. You can always request that you receive the same generic, if your pharmacy is able to accommodate your request.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×